RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2006, Volume 6, Issue 4, Pages 93–97 (Mi vngu248)  

This article is cited in 1 scientific paper (total in 1 paper)

On spectra of computable models

E. B. Fokina

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: For every $n\in N$ we construct an example of theory with countably many countable models, such that its isomorphism type is defined by two dimensions. If we fix the second dimension, the first dimension gives the spectrum $\{1,…,n\}$. If we fix the first one then all models with this dimension are computable or are not computable simultaneously.

Full text: PDF file (237 kB)
References: PDF file   HTML file
UDC: 517.1+519.5
Received: 28.10.2005

Citation: E. B. Fokina, “On spectra of computable models”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 6:4 (2006), 93–97

Citation in format AMSBIB
\Bibitem{Fok06}
\by E.~B.~Fokina
\paper On spectra of computable models
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2006
\vol 6
\issue 4
\pages 93--97
\mathnet{http://mi.mathnet.ru/vngu248}


Linking options:
  • http://mi.mathnet.ru/eng/vngu248
  • http://mi.mathnet.ru/eng/vngu/v6/i4/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, “On autostability of almost prime models relative to strong constructivizations”, Russian Math. Surveys, 65:5 (2010), 901–935  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:75
    Full text:44
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020